A multivariate generalization of the power exponential family of distributions

Gomez, E., Gomez-Villegas, M. A., Marin, J. M., Gómez, E., Gómez-Villegas, M. A., Marín, J. M. . Communications in Statistics: Theory and Methods 1998. 27 :589-600

Locate this article in:

Bibtex

@article{CIS-147021,
  Author = {Gomez, E. and Gomez-Villegas, M. A. and Marin, J. M. and Gómez, E. and Gómez-Villegas, M. A. and Marín, J. M.},
  Title = {A multivariate generalization of the power exponential family of distributions},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {27},
  Year = {1998},
  Pages = {589--600},
  Keywords = {Elliptical distribution}
}

Similar articles